# SDR DALA2015071304338

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 38,775 hours, 25,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992341717
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL ANGLE AT BS 715, LBL 22.   FABRICATED AND REPLACED IAW DWG NR 9923417.
